# SDR AWXA200300631

- Difficulty date: June 1, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 60,640 hours, 26,024 cycles
- Engine: Rroyce RB211*
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG021BH
- Part serial: 1947569
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 41,649 hours, 17,720 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, NR 1 ENG WAS UNABLE TO MAINTAIN FULL CLIMB POWER, THRUST LEVERS SPLIT APPROX 5 INCHES, NR 2 ENG WAS ABLE TO MAINTAIN FULL CLIMB POWER, NR 1 ENG FULL FWD AGAINST STOPS. CLIMB WAS 1.54, NR 1 ENG INDICATED 1.44, FL 230. ENG LIMITER INOP LIGHT ILLUMINATED WITH EICAS MESSAGE (L ENG LIMIT) DISPLAYED. TURNED BACK AND LANDED WITHOUT FURTHER EVENT. MAINT REMOVED AND REPLACED THE NR 1 ENG FUEL FLOW GOVERNOR IAW T/C R5M73603, TRIM PERFORMED IAW T/C F5M73601. MAINT ALSO REPLACED NR 1 ENGINE ELEC SPEED AND TEMP LIMITER IAW T/C R2A73601. ENG RUN PERFORMED AT TAKEOFF POWER THRUST LEVERS OPERATED NORMALLY, NO BITE FAULTS.
